MathSciNet Relay Station
MathSciNet bibliographic data
MR1990177 (2004g:46064) 46H05 (46J15 46M05)
Ülger, A. Erratum to: "Arens regularity of the algebra $A\hat\otimes B$'' [Trans. Amer. Math. Soc. 305 (1988), no. 2, 623–639; MR0924772 (89c:46064)]. Trans. Amer. Math. Soc. 355 (2003), no. 9, 3839 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement